MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,8.5

MEDLINE INDUSTRIES, LP SENSICARE; GLOVE,SURG,SENSICARE PI,LF,PF,8.5
Catalog Number MSG9085
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2026
Type of Reportable Event Malfunction

Brand Name
SENSICARE
Common Device Name
GLOVE,SURG,SENSICARE PI,LF,PF,8.5
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
meghana maddilli
three lakes drive
northfield, IL 60093-2753
MDR Report Key25788013
Report Number1417592-2026-05027
Device Sequence Number21504447
Product Code KGO
UDI-Device Identifier10888277347922
UDI-Public10888277347922
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K193217
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMSG9085
Device Lot Number5021728285
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2026
Initial Report FDA Received Date07/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown